# SDR ASAA0380266

- Difficulty date: March 17, 2003
- Submitted: February 22, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, FOUND THAT OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS CABIN ILLUMINATE WHEN POWER IS REMOVED FROM AIRCRAFT.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
